# SDR CA191022045

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3215622
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LH PACK HI PRESS CAUTION. NO EMERGENCY DECLARED.  TEMP SOLUTION: DEFERRED LH PACK -  REPLACED LH SIDE PRSOV (TC# 20191022045)
